# SDR TRAX200700375

- Difficulty date: March 16, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 21,593 hours, 18,636 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON 2ND STAIR WORN (PAX DOOR).  REMOVED EXIT PLACARD FROM 2ND STAIR ON PAX DOOR INSTALLED SERVICEABLE EXIT PLACARD P/N S1594-18, ON 2ND STAIR OF PAX DOOR IAW CRJ 200 AMM 11-30-00-944-001.  SUPPLEMENTAL - SDR CLOSED 03/22/07.
